Has anybody had fillers injected under their eyes after surgery? My doctor did a horrible job on my lower bleph - even though mine was transj. I still have a deep hollow...
You will have good days and bad days before it finally settles down completely. Try to avoid too much sun - it is labeled on the bottle to stay out of sun or wear heavy sun block while on this med. keep me posted on your progress......
It took at least a month (maybe 2) to really notice improvement. I guess I just had a bad case and that is why I was on it for so long. To be honest I probably could have stopped sooner but I was afraid to so doctor just gradually...
I absolutely wish you the best of luck. My prayers are with you as well.
Yes - no problem.
I stopped taking all the meds about 3 months ago and still doing great. The only side effect of doxy is that you have to wear sunblock because you will burn alot easier - other than that, no problems.
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.